I've been on amoxicillin several times in my life without any side effects at all, this time I have been on it for 3 days for strep throat and I have hives. So far about 15-20 of them and they are quite itchy, I've been using essential oils on them to shrink them and stop the itch, but I noticed a few new ones this evening. Should I go back to the Dr about them or can I wait to see if they become more severe? I would rather avoid the germ filled waiting room as much as possible with my immune system already compromised.
You need to see a dr today. If its an allergic reaction they go down hill fast. You will probably be the one full of germs. How is your immune system compromised? You can either go to him today, or hope you make it to the hospital when you have breathing problems from the reaction. Hives from penicillin is far more worry then any germs that might be around.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 2 answers
Posted 17 Mar 2011 • 3 answers
Posted 25 Apr 2014 • 1 answer
I had strep throat and was prescribed one (1) 500mg of Amoxicillin every 8 hours for ten (10) days.?
Posted 29 May 2014 • 1 answer
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com